# SDR FDEA201111054761

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,961 hours, 29,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE WHEN POWER IS IN STANDBY.  RELAMPED FWD ENTRY EMERGENCY EXIT LIGHT IAW SMP.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
